# SDR 2024FA0000327

- Difficulty date: April 18, 2024
- Submitted: April 18, 2024
- Operation: General aviation
- Aircraft: N42VU
- Make and model: Cirrus SR20
- System (JASC): 5751 · Ailerons
- Part: Seal
- Part number: UNKNOWN
- Condition: Missing
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AILERON GAP SEALS ON THE SR 20 FREQUENTLY SEPARATE DURING CRUISE. 8 OCCURRENCES IN 5 YEARS ON A FLEET OF 8 AIRCRAFT.  IN ALL CASES, PILOTS WEREN'T AWARE UNTIL POST-FLIGHT INSPECTION, HOWEVER, GAP SEALS ARE PART OF TYPE CERT, SO SPECIAL FLIGHT PERMITS ARE REQUIRED WHEN NEEDING TO RELOCATE FOR MAINTENANCE.
